# SDR DALA2014092305179

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 76,620 hours, 35,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AMDS 2566-9001, R1 DOOR SLIDE GIRT BAR INSPECTION FOUND AFT LT SPRING DAMAGED ON GIRT BAR.  REPLACED GIRT BAR IAW AMDS.
